zbMATH — the first resource for mathematics

Linear pseudo-polynomials over \(GF[q,x]\). (English) Zbl 0302.12013

11T06 Polynomials over finite fields
Full Text: DOI
[1] L. Carlitz, On Polynomials in a Galois Field. Bull. Amer. Math. Soc.38, 736-744 (1932). · JFM 58.0150.02
[2] L. Carlitz, On Certain Functions Connected with Polynomials in a Galois Field. Duke Math. J.1, 137-168 (1935). · Zbl 0012.04904
[3] L. Carlitz, A Set of Polynomials. Duke Math. J.6, 486-504 (1940). · JFM 66.0055.01
[4] R. R. Hall, On Pseudo-Polynomials. Mathematika18, 71-77 (1971). · Zbl 0226.10019
[5] K. Mahler, An interpolation series for continuous functions of ap-adic variable. J. Reine Angew. Math.251, 23-34 (1958). · Zbl 0080.03504
[6] C. Wagner, Linear operators in local fields of prime characteristic. J. Reine Angew. Math.251, 153-160 (1971). · Zbl 0226.12105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.